MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X  EP SYSTEM V1.1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X  EP SYSTEM V1.1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SYSTEM-111
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a ventricular tachycardia (vt) procedure, a self-test issue occurred which caused a delay in procedure.Ensitex (2.0.1) was used in voxel mode in a patient with a non-abbott heart pump (impella).The contact force (cf) ablation catheter was used for mapping with contact force present.The cf catheter was exchanged for a diagnostic catheter and mapping was completed.The user went back to the cf catheter and there was no force; just dash lines.Troubleshooting included disconnecting and reconnecting the cf catheter with no resolution.The cf catheter was replaced and contact force was visible, but the light was red indicating the sensor was bad.Additionally, the electrodes were red and moving disjointedly.The cf catheter was replaced with a different ablation catheter (flexability) and the amplifier was restarted with no resolution.The study was then restarted which resolved the issue.Ablation was performed with the flexability and then switched back to using a cf catheter, which showed contact force and was visualized as expected.After ablating with the cf catheter, issues arose again with the sensor being red and the catheter moving.The case was able to be completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3.A software review was not completed as there is no alleged complaint with the software.The cause of the reported communication issue and subsequent delay remain unknown.

Brand Name
ENSITE¿ X  EP SYSTEM V1.1.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16946350
Report Number2184149-2023-00109
Device Sequence Number12400937
Product Code DQK
UDI-Device Identifier05415067041722
UDI-Public05415067041722
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SYSTEM-111
Device Catalogue NumberENSITE-SYSTEM-111
Device Lot Number8364138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown